Journal of Symbolic Logic

Review: J. Ridder, Logic of Propositions

Albert A. Bennett

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 15, Issue 3 (1950), 231.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730989

JSTOR
links.jstor.org

Citation

Bennett, Albert A. Review: J. Ridder, Logic of Propositions. J. Symbolic Logic 15 (1950), no. 3, 231. https://projecteuclid.org/euclid.jsl/1183730989


Export citation